American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 162 found      Go to page: 1 2 3 4 5 6

[61] Piotr Zakrzewski. Extending Baire Property by countably many sets. Proc. Amer. Math. Soc. 129 (2001) 271-278. MR 1695095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Krzysztof Ciesielski. Decomposing symmetrically continuous and Sierpinski-Zygmund functions into continuous functions. Proc. Amer. Math. Soc. 127 (1999) 3615-3622. MR 1618725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Martin Goldstern and Menachem Kojman. Rules and reals. Proc. Amer. Math. Soc. 127 (1999) 1517-1524. MR 1473670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Otmar Spinas. Evading predictors with creatures. Proc. Amer. Math. Soc. 126 (1998) 2103-2115. MR 1452829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Paul C. Eklof and Saharon Shelah. The Kaplansky test problems for $\aleph_1$-separable groups. Proc. Amer. Math. Soc. 126 (1998) 1901-1907. MR 1485469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Salvador Garcia-Ferreira and Claude Laflamme. The $\gamma_p$ property and the reals. Proc. Amer. Math. Soc. 126 (1998) 1791-1798. MR 1443153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ireneusz Reclaw. On cardinal invariants for CCC $\sigma$-ideals. Proc. Amer. Math. Soc. 126 (1998) 1173-1175. MR 1423332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] James Cummings. Collapsing successors of singulars. Proc. Amer. Math. Soc. 125 (1997) 2703-2709. MR 1416080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] James Cummings. Souslin trees which are hard to specialise. Proc. Amer. Math. Soc. 125 (1997) 2435-2441. MR 1376756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jindrich Zapletal. Keeping additivity of the null ideal small. Proc. Amer. Math. Soc. 125 (1997) 2443-2451. MR 1389541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Moti Gitik and Saharon Shelah. Less saturated ideals. Proc. Amer. Math. Soc. 125 (1997) 1523-1530. MR 1363421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Péter Komjáth and Saharon Shelah. Coloring finite subsets of uncountable sets. Proc. Amer. Math. Soc. 124 (1996) 3501-3505. MR 1342032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Shai Ben-David and Saharon Shelah. The two-cardinals transfer property and resurrection of supercompactness. Proc. Amer. Math. Soc. 124 (1996) 2827-2837. MR 1326996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Sy D. Friedman and W. Hugh Woodin. $\undertilde\delta{}_2^1$ without sharps . Proc. Amer. Math. Soc. 124 (1996) 2211-2213. MR 1322923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jirí Witzany. Any behaviour of the Mitchell ordering of normal measures is possible . Proc. Amer. Math. Soc. 124 (1996) 291-297. MR 1286010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Arthur W. Apter. On the first $n$ strongly compact cardinals . Proc. Amer. Math. Soc. 123 (1995) 2229-2235. MR 1249867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Douglas Burke. Generic embeddings and the failure of box . Proc. Amer. Math. Soc. 123 (1995) 2867-2871. MR 1257099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Kyriakos Keremedis. On the covering and the additivity number of the real line . Proc. Amer. Math. Soc. 123 (1995) 1583-1590. MR 1234629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Chris Good. Large cardinals and small Dowker spaces . Proc. Amer. Math. Soc. 123 (1995) 263-272. MR 1216813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Sy D. Friedman. A large $\Pi\sp 1\sb 2$ set, absolute for set forcings . Proc. Amer. Math. Soc. 122 (1994) 253-256. MR 1231297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Tim LaBerge and Avner Landver. Reflection and weakly collectionwise Hausdorff spaces . Proc. Amer. Math. Soc. 122 (1994) 291-302. MR 1231038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Péter Komjáth. Ramsey theory and forcing extensions . Proc. Amer. Math. Soc. 121 (1994) 217-219. MR 1169039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] H. Judah and S. Shelah. Killing Luzin and Sierpi\'nski sets . Proc. Amer. Math. Soc. 120 (1994) 917-920. MR 1164145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] T. Carlson, R. Frankiewicz and P. Zbierski. Borel liftings of the measure algebra and the failure of the continuum hypothesis . Proc. Amer. Math. Soc. 120 (1994) 1247-1250. MR 1176066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Jian-Ping Zhu. A note on subcontinua of $\beta[0,\infty)-[0,\infty)$ . Proc. Amer. Math. Soc. 120 (1994) 597-602. MR 1185283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] W. W. Comfort and Jan van Mill. Groups with only resolvable group topologies . Proc. Amer. Math. Soc. 120 (1994) 687-696. MR 1209097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 162 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia